Ask an expert
Question

15 Jul 2010

3 months injection &amp  still bleeding
hi doc in on the three month injection, and i have been bleeding ever since what can i do to stop the bleeding. i mean bleading 24/7 and on the second injection.
please help.
Answer 533 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Go to your doctor or clinic. They will prescribe pills to stop the bleeding.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9322 votes
No
67% - 18678 votes
Vote